# SDR AWXA9500731

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AW
- Make and model: Airbus A320-231
- Aircraft serial: 092
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Ttl Temp Sensor
- Part number: 102EH2BH
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - FLT NR 495 - PHX-DEN - DURING CRUISE, NAV ADRI CLASS 1 MESSAGE ILLUMINATED FOLLOWED BY NUMEROUS ADDITIONAL CLASS 1 AND 2 MESSAGES.  AIRCRAFT DIVERTED TO LAS AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND TAT 1 PROBE FAILED.  REMOVED AND REPLACED PROBE.  AIRCRAFT RELEASED FOR SERVICE.  (M)
